# SDR ASAA2023081645102

- Difficulty date: August 16, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 72,303 hours, 37,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK R/H SIDE CRACKED AT STA 727E AND 767. GROUNDED - YES. REMOVED AND REPLACED SECTION OF CARGO TRACK R/H STA 727E-767 IAW B737-700 SRM 53-00-53-2A-3.
